# SDR DL738001657

- Difficulty date: August 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 4,680 hours, 2,974 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 102LA2AG
- Part serial: A21904
- Condition: Overheated
- Location: Exterior Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TEMP PROBE LT ON OVERHEAD (PROBE HEAT PANEL).  REPLACED TAT PROBE.
